What is Besemax?
Besemax Tablet is used for Acute painful musculoskeletal conditions, Joint pain, Periods pain, Toothache, Flu, Headache and other conditions. Besemax Tablet may also be used for purposes not listed in this medication guide.
Besemax Tablet contains Orphenadrine Citrate and Paracetamol as active ingredients.
Besemax Tablet works by blocking cholinergic receptors; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;
Adcock Ingram manufactures Besemax Tablet.
Besemax Tablet Uses
Besemax Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Acute painful musculoskeletal conditions
- Joint pain
- Periods pain
- Ear pain
Besemax Tablet Working, Mechanism of Action and Pharmacology
Besemax Tablet improves the patient's condition by performing the following functions:
Blocking cholinergic receptors.
Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
- Besemax Tablet - Composition and Active Ingredients
- Besemax Tablet is composed of the following active ingredients (salts)
- Orphenadrine Citrate - 35Mg
- Paracetamol - 450Mg
Besemax Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Besemax Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Blurred vision
- Dry mouth
- Urinary retention
Besemax Tablet - Precautions & How to Use
Before using Besemax Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Do not take paracetamol if you consume alcoholic beverages every day
- do not drive or operate machinery
Besemax Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Besemax Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Besemax Tablet may interact with the following drugs and products:
- Interfere with certain laboratory tests
- Juxtapid mipomersen
Besemax Tablet - Contraindications
Hypersensitivity to Besemax Tablet is a contraindication. In addition, Besemax Tablet should not be used if you have the following conditions:
- Hepatic impairment
- myasthenia gravis
Store below 25°C. Protect from light. KEEP OUT OF REACH OF CHILDREN.